Doctor insights on:
Is There A Multivitamin I Can Take That Will Not Cause Constipation
Possibly: Iron can cause constipation and is commonly in multiple vitamins. Iron absorption is decreased by stomach acid blockers.Young woman need iron because of losses during periods. Avoid dairy, wheat, and sugar, eat plenty of fresh leafy vegetables and other iron rich foods like eggs and grass fed beef for a few weeks and see if this helps.. Increasing fun, daily exercise is always helpful. ...Read more
In some people: Some people can develop constipation with certain vitamins, particularly those that contain iron. Taking vitamins with a large glass of water and increasing fiber content in the diet can help prevent this. Opt for multivitamins made from raw whole foods for better overall tolerance and absorption. ...Read moreSee 1 more doctor answer
Is it safe to take milk of magnesia (magnesium hydroxide) every day to help with constipation with a multivitamin? Heard it can deplete potassium.
Hi, i am 26 yrs old and suffering from constipation, please can u suggest good quality multivitamin with minerals.and Probiotics types.thanks a lot.
Vitamins: A good multivitamin is a good idea. It's like an insurance policy for when we don't eat right, don't sleep well, or are especially stressed. Go to a good store or get some guidance because the popular brands are typically very week and not helpful. The dose (read label and check that half or more of the ingredients are several 100 per cent above RDA. Dose more important than a long list. ...Read more
Is Colace (docusate sodium) (Docusate 100 mg) safe in 31 week pregnancy? My prenatal multivitamin has Docusate as well. Is there any safer medication for constipation?
That is safe: Constipation can be an issue during pregnancy. So the docusate is important to reduce the amount of strain or vasalva pressure you put on your entire system when you're constipated and trying to have a BM. So you are safe to keep constipation at bay by taking a stool softener (docusate). ...Read more
After eating. How will it take for u to be constipated if that particular food can cause constipation?
No guarantees: Interesting question. Never, is the right answer in most cases. If you are healthy and eating regularly, your body will most likely not get constipated. ...Read more
If diarrhea can help you dump the invader quicker, then what if you take a med that causes constipation as a s/e, making you incapable of diarrhea?
Well...........: Even if a certain part of the intestine's response to infection is to make diarrhea more likely, it's not that simple. Bacterial toxins and infection also contribute. Nowadays the use of lomotil (diphenoxylat and atropine) or stool anti softener is considered okay. If you have constipation, it means your diarrhea is over. ...Read more
- Talk to a doctor live online for free
- Can i take tyrosine with multivitamins?
- Can i take a multivitamin and b12?
- Can i take biotin with a multivitamin?
- Ask a doctor a question free online
- Can i take multivitamins while pregnant?
- Can i take multivitamin tablets with femilon tablet?
- Can i take multivitamin and calcium together?
- Can i take a multivitamin and prenatal vitamins?
- Talk to a gastroenterologist online